Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAvalos, Rodrigo-
dc.contributor.authorDahia, Fábio Leal de Melo-
dc.contributor.authorRomero, Carlos-
dc.contributor.authorLira, Jorge Herbert Soares de-
dc.identifier.citationAVALOS, Rodrigo ; ROMERO, Carlos. ; DAHIA, Fábio Leal de Melo ; LIRA, Jorge Herbert Soares de . On the proof of the thin sandwich conjecture in arbitrary dimensions. Journal of Mathematical Physics, v. 58, p. 102502, 2017.pt_BR
dc.description.abstractOn the proof of the Thin Sandwich Conjecture in arbitrary dimensions. In this paper we show the validity, under certain geometric conditions, of Wheeler's thin sandwich conjecture for higher dimensional theories of gravity. We extend the results shown by R. Bartnik and G. Fodor for the 3-dimensional case in two ways.On the one hand, we show that the results presented in Phys. Rev. D 48, 3596-3599 (1993) are valid in arbitrary dimensions, and on the other hand, we show that the geometric hypotheses needed for the proofs can always be satisfied, which constitutes in itself a new result for the 3-dimensional case. In this way, we show that on any compact n-dimensional manifold, n ≥ , there is an open set in the space of all possible initial data where the thin sandwich problem is well-posed.pt_BR
dc.publisherJournal of Mathematical Physicspt_BR
dc.subjectSandwich Conjecturept_BR
dc.titleOn the proof of the thin sandwich conjecture in arbitrary dimensionspt_BR
dc.title.enOn the proof of the thin sandwich conjecture in arbitrary dimensionspt_BR
Appears in Collections:DMAT - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
2017_art_ravalos.pdf782,57 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.